# SDR SIMA202003109004

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 36,528 hours, 32,690 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Noisy
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCT LOUD SQUEAL FO WINDOW. EMER NOT DECL.INSTALLATION AND PRESSURIZATION FOR FO DV WINDOW REQUIRED REFERENCE ITEM #1 ON THIS LOG PG -C/A-INSTALLED FO COCKPIT EMERGENCY EXIT IAW EMB 140 AMM 56-11-01. PRESSURIZED AIRCRAFT IAW EMB 140 AMM 21-31-00. PRESSURIZATION CHECK CHECK GOOD. NO LEAKS OR DEFECT NOTED AT THIS TIME.
